# SDR SWAA2025010359979

- Difficulty date: November 14, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241UF TOP SURFACE DELAMINATED.<[01] REMOVED CABIN FLOOR PANEL 241UF TO BE REPLACED IAW AMM 53-21-00-000-801;[02] OK TO CLOSE CABIN FLOOR PANEL 241UF;[03] OK TO CLOSE;[04] CLOSED CABIN FLOOR PANEL 241UF IAW AMM 53-21-00-400-801;[05] CLOSED CABIN FLOOR PANEL 241UF IAW AMM 53-21-00-400-801 TOOLING ID: ATS3017 DUE DATE: 06/2025;[06] IDENTIFIED 241UF FLOOR PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 5; TABLE 5. UPON DAMAGE INVESTIGATION; UPPER SURFACE DAMAGE EXCEEDS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR. 4. F. WILL FABRICATE NEW 241UF FLOOR PANEL FROM REPLACEMENT MATERIAL IAW SRM 53-00-50-2R-0 PAR. 1. A. NOTE: REMOVED CABIN FLOOR PANEL 241UF TO BE REPLACED IAW AMM 53-21-00-000-801 FABRICATED NEW 241UF FLOOR PANEL USING BMS4-17 TY6 LOT # 1579499-1; LIGHTLY SANDED EDGES SMOOTH; LOCATED; DRILLED AND INSTALLED (32EA) THROUGH INSERTS USING BMS5-107 CL1 LOT # AK4BP8844K; CLEANED AND CURED ALL THROUGH INSERTS UNDER HEATLAMP MONITORED BY THERMOMETER ID: ATS1776 CAL/DUE: 09/2025; PART MARKED PANEL IAW SRM 53-00-50-2R-0 PAR. 4. A. (2) TABLE 204.; 5. S. (1) (A) - (H).; BOEING DWG: 146A5810 ID: 0470. AND BAC5085. CLOSED CABIN FLOOR PANEL 241UF IAW AMM 53-21-00-400-801 TOOLING ID: ATS3017 DUE DATE: 06/2025;[07] VERIFIED CORRECTIVE ACTION #5; 6
